MAUDE Adverse Event Report: HOLOGIC, INC BIOZORB; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC BIOZORB; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number F0221
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) during a biozorb procedure the nurses opened and used a biozorb which was reported to have an expiration date of 2024 on the outer box and an expiration date of 2020 on the inner box.Due to this the physician decided on the same procedure to remove the marker and place a new one with a different lot number and different expiration date.No other information is available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
BIOZORB
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key14639145
Report Number1222780-2022-00167
Device Sequence Number14876279
Product Code NEU
UDI-Device Identifier15420045514027
UDI-Public(01)15420045514027(17)240708(10)22A20RL
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2024
Device Model NumberF0221
Device Lot Number22A20RL
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Supplement Date Received by Manufacturer05/13/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale